# SDR NWAA080675523

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 68,777 hours, 28,626 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT HAD EICAS MESSAGES, LEFT HYDRAULIC SYSTEM PRESSURE, LEFT HYDRAULIC SYSTEM QUANTITY, LEFT ELECTRIC AND LEFT HYDRAULIC ENGINE PUMP RUDDER RATIO.  FOLLOWED COM PROCEDURE FOR LOSS OF LEFT HYDRAULIC SYSTEM.  FLIGHT CONTINUED ON TO LAX AND LANDING WAS UNEVENTFUL.  MAINTENANCE REMOVED AND REPLACED EDP.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
